# SDR 95UAL900185

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7288U
- Make and model: Boeing 727222
- Aircraft serial: 21566
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 1163P0052
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OIL FILTER BYPASS LIGHT NR 2 CAME ON.  OIL PRESSURE NORMAL 45-47 PSI.  LIGHT WENT OUT AS THROTTLE REDUCED, BUT CAME BACK ON AT THE NEW SETTING.  STAYED ON AT IDLE THRUST.  SHUT DOWN NR 2 ENGINE AND RETURNED TO FIELD.  SUPPLEMENTAL DATA UPDATE:  A SMALL AMOUNT OF DEBRIS WAS FOUND IN THE OIL FILTER.  REPLACED OIL FILTER AND BYPASS SWITCH AND CLEANED LP 5 AND LP 6 RESTRICTOR FITTINGS.
